# SDR DALA2022122788424

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 12,965 hours, 1,520 cycles
- Engine: Rroyce TRENT700072
- Engine time: 7,057 hours, 868 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF GREEN HYDRAULIC SYSTEM REQUIRING ALTERNATE GEAR EXTENSION.  FOUND NR 1 ENG EDP LEAKING.  REPLACED EDP. REPLACED NR 1 ENG G HYD CASE DRAIN, LP AND HP FILTERS. REPLACED NR 2 ENG HYD PUMP. REPLACED GREEN AUX PUMP. FLUSHED SYS. R & R WATER SEPARATOR AIR FILTER AND FLUID SEPARATOR ELEMENTS.
